# SDR IPXA2023063093550

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 72,121 hours, 17,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAWHEN OPENING L1 DOOR SOMETHING. SOME THING IS LITTING AND MAKING A WAS NOISE *DOES NOT MEET SDR CRITERIA*READJUSTED MAIN PAX DOOR. IAW AMM 25-23-07 NO FAULT AT THIS TIME
